Search Results

There are 3616 results for: content related to: The computational complexity of graph contractions II: Two tough polynomially solvable cases

  1. Contractible subgraphs in k-connected graphs

    Journal of Graph Theory

    Volume 55, Issue 2, June 2007, Pages: 121–136, Zemin Jin, Xingxing Yu and Xiaoyan Zhang

    Version of Record online : 15 DEC 2006, DOI: 10.1002/jgt.20227

  2. A local structure theorem on 5-connected graphs

    Journal of Graph Theory

    Volume 60, Issue 2, February 2009, Pages: 99–129, Kiyoshi Ando

    Version of Record online : 25 SEP 2008, DOI: 10.1002/jgt.20350

  3. The computational complexity of graph contractions I: Polynomially solvable and NP-complete cases

    Networks

    Volume 51, Issue 3, May 2008, Pages: 178–189, Asaf Levin, Daniel Paulusma and Gerhard J. Woeginger

    Version of Record online : 14 DEC 2007, DOI: 10.1002/net.20214

  4. A hypergraph blow-up lemma

    Random Structures & Algorithms

    Volume 39, Issue 3, October 2011, Pages: 275–376, Peter Keevash

    Version of Record online : 10 MAY 2011, DOI: 10.1002/rsa.20362

  5. Capital Versus Performance Covenants in Debt Contracts

    Journal of Accounting Research

    Volume 50, Issue 1, March 2012, Pages: 75–116, HANS B. CHRISTENSEN and VALERI V. NIKOLAEV

    Version of Record online : 8 NOV 2011, DOI: 10.1111/j.1475-679X.2011.00432.x

  6. Affiliation, integration, and information: ownership incentives and industry structure

    The Journal of Industrial Economics

    Volume 52, Issue 2, June 2004, Pages: 201–227, Thomas N. Hubbard 1

    Version of Record online : 9 JUN 2004, DOI: 10.1111/j.0022-1821.2004.00223.x

  7. The Structure of Decision Rights in Franchising Networks: A Property Rights Perspective

    Entrepreneurship Theory and Practice

    Volume 35, Issue 3, May 2011, Pages: 449–465, Nada Mumdžiev and Josef Windsperger

    Version of Record online : 20 APR 2011, DOI: 10.1111/j.1540-6520.2011.00440.x

  8. Contractibility techniques as a closure concept

    Journal of Graph Theory

    Volume 43, Issue 1, May 2003, Pages: 37–48, Zdeněk Ryjáček and R. H. Schelp

    Version of Record online : 27 MAR 2003, DOI: 10.1002/jgt.10103

  9. Contractibility and NP-completeness

    Journal of Graph Theory

    Volume 11, Issue 1, Spring 1987, Pages: 71–79, A. E. Brouwer and H. J. Veldman

    Version of Record online : 4 OCT 2006, DOI: 10.1002/jgt.3190110111

  10. On the Existence of Monotone Pure-Strategy Equilibria in Bayesian Games

    Econometrica

    Volume 79, Issue 2, March 2011, Pages: 499–553, Philip J. Reny

    Version of Record online : 14 FEB 2011, DOI: 10.3982/ECTA8934

  11. On decomposing a graph into nontrivial bonds

    Journal of Graph Theory

    Volume 35, Issue 2, October 2000, Pages: 109–127, Sean McGuinness

    Version of Record online : 8 SEP 2000, DOI: 10.1002/1097-0118(200010)35:2<109::AID-JGT5>3.0.CO;2-8

  12. Morse theory for periodic solutions of hamiltonian systems and the maslov index

    Communications on Pure and Applied Mathematics

    Volume 45, Issue 10, December 1992, Pages: 1303–1360, Dietmar Salamon and Eduard Zehnder

    Version of Record online : 17 OCT 2006, DOI: 10.1002/cpa.3160451004

  13. Contractible elements in k-connected graphs not containing some specified graphs

    Journal of Graph Theory

    Volume 58, Issue 2, June 2008, Pages: 97–109, Shinya Fujita and Ken-ichi Kawarabayashi

    Version of Record online : 20 MAR 2008, DOI: 10.1002/jgt.20297

  14. The 3-connected graphs with a maximum matching containing precisely one contractible edge

    Journal of Graph Theory

    Volume 18, Issue 1, January 1994, Pages: 37–50, R. E. L. Aldred, Robert L. Hemminger and Xingxing Yu

    Version of Record online : 11 JUN 2013, DOI: 10.1002/jgt.3190180105

  15. IMPERFECT INFORMATION AND THE CHOICE BETWEEN COLLUSION AND HORIZONTAL MERGER

    Metroeconomica

    Volume 41, Issue 2, June 1990, Pages: 137–160, G. De Fraja

    Version of Record online : 28 JUL 2006, DOI: 10.1111/j.1467-999X.1990.tb00463.x

  16. Average degree and contractibility

    Journal of Graph Theory

    Volume 51, Issue 3, March 2006, Pages: 205–224, Matthias Kriesell

    Version of Record online : 11 NOV 2005, DOI: 10.1002/jgt.20131

  17. The 3-connected graphs having a longest cycle containing only three contractible edges

    Journal of Graph Theory

    Volume 17, Issue 3, July 1993, Pages: 361–371, R. E. L. Aldred, Robert L. Hemminger and Katsuhiro Ota

    Version of Record online : 5 OCT 2006, DOI: 10.1002/jgt.3190170310

  18. You have free access to this content
    Contract theory and agricultural policy analysis: a discussion and survey of recent developments

    Australian Journal of Agricultural and Resource Economics

    Volume 50, Issue 4, December 2006, Pages: 490–509, Steven Y. Wu

    Version of Record online : 1 NOV 2006, DOI: 10.1111/j.1467-8489.2006.00317.x

  19. Covering contractible edges in 3-connected graphs. I: Covers of size three are cutsets

    Journal of Graph Theory

    Volume 14, Issue 6, December 1990, Pages: 635–643, Akira Saito

    Version of Record online : 6 OCT 2006, DOI: 10.1002/jgt.3190140603

  20. A conjecture of Borodin and a coloring of Grünbaum

    Journal of Graph Theory

    Volume 58, Issue 2, June 2008, Pages: 139–147, Dieter Rautenbach

    Version of Record online : 28 MAR 2008, DOI: 10.1002/jgt.20299